# SDR AALA971987

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 ROLLER TRAY FROM FRAMES 60 TO 61 HAS CORROSION.  INSTALLED NEW DOOR SEAL ROLLER TRAY PER SRM 51-72-10-0.  TST: 26,111.18 HOURS. CYCLES:  10,811.  (X)
